# SDR AALA2018122649003

- Difficulty date: December 21, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N983NN
- Make and model: Boeing 737823
- Aircraft serial: 33337
- Aircraft time: 9,735 hours, 3,949 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, FOUND THE FIRST OFFICIER`S SLIDING WINDOW CRACKED.    REPLACED THE WINDOW HEAT CONTROLLER M320 IAW AMM 30-41-11. OPS CHECKED NORMAL.
